# SDR IPXA2025011325354

- Difficulty date: November 16, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 27,853 hours, 4,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113U300318A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRAILING EDGE FLAP HAS PUNCTURE 1.5X1.5Â€? AND .6Â€? DEEP.  HANGAR REQUIRED FOR COMPOSITE REPAIR. L/M 3.0 HRS TO DROP AND LOCKOUT FLAPS. S/M 40.0 HOURS FOR REPAIR. REF. SRM 57-53-01-2R-2, TABLE 205 ZONE 5. 350 DEGREE COOK (51-70-05). BMS8-256,STYLE3K-70-PW AND BMS8-124CL4TY5GR3 IN STOCK. REPAIR COMPLETE REF SRM 51-70-04 R4 AND SRM 57-53-01-2R-2 AND EO-92097-REQ3
